MathSciNet Relay Station
MathSciNet bibliographic data
MR2609260 (2011c:42067) 42C05 (33C45)
Dimitrov, Dimitar K.; Marcellán, Francisco; Rafaeli, Fernando R. Monotonicity of zeros of Laguerre-Sobolev-type orthogonal polynomials. J. Math. Anal. Appl. 368 (2010), no. 1, 80–89.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement